MAUDE Adverse Event Report: UNOMEDICAL A/S SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX

UNOMEDICAL A/S SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX
Model Number MMT-864
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states it was reported that the patient faced an insulin flow block alarm.Moreover, insulin did not exit with plunger push no further information available.
 
Additional Manufacturer Narrative
(b)(6).

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 60/6 PCC MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19566069
Report Number3003442380-2024-09139
Device Sequence Number15197266
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-864
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown